# SDR USAA001015

- Difficulty date: July 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, AT FS 747 AND STRINGER 17L LT EXTERIOR SKIN.  REPAIRED DOUBLER PER SRM 53-30-3 FIG 1, 17 AND EA 67683.  (M)
